advertisement
Question
Posted by: Liz | 2009/03/26

Injection contraception

I' ve been on the injection for over 10 years, my friends say it' s very bad - please can you tell me what the negative effects are ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I you hve been on the injectable for a long time, there can be a long time before your fertility returns after stopping it. Also there is a risk of osteoporosis - bone thinning.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Me | 2009/03/27

Please please please get off it. If you want children one day, I would go off the injection today. I was only on the injection for about 3 yrs. I am battling now to fall pregnant for 3 yrs

Reply to Me

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement